# SDR DL76L060624

- Difficulty date: August 3, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 46,054 hours, 7,072 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500002120
- Part serial: 2329
- Condition: Unserviceable
- Location: Tcas
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF WHEN TCAS SELECTED TCAS INOP ON VSI AND NO TCAS ON RADAR SCREEN.  REPLACED TCAS PROCESSOR.  TEST OK.
